# SDR DALA2016071905455

- Difficulty date: June 18, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A813136
- Condition: Corroded
- Location: Bs 344-352
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ELECTRONICS BAY, INTERCOSTAL BS 344-352, STRINGER 23L, HAS HEAVY CORROSION.  MAINTENANCE FABRICATED A NEW INTERCOSTAL. REMOVED AND REPLACED THE INTERCOSTAL IAW DWG 284A0837 REV A AND SRM 51-40-02.
